# SDR DALA2019022701253

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 51,703 hours, 35,475 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PLATE #620JB, 620HB, AND 620DB IS OUT OF LIMITS. NRC 00575: CORROSION LEVEL 2, FUEL ACCES PLATE #620JB, 620HB, AND 620DB WERE REPLACED PER B-717-200 SRM 51-10-01-2R AND EFECTIVITY WAS VERIFIED PER B-717-200 IPC 57-22-01. (LP #0961372)
